IGB

Connexion

(Article of periodic en Anglais - 1994)

Document title

A dynamical systems approach for network oligopolies and variational inequalities

Authors(s) and Affiliation(s)

NAGURNEY A. ; DUPUIS P. ; ZHANG D. ;

Abstract

The AA. focus on oligopolistic market network equilibrium problems in which firms are spatially located and seek to determine their profit-maximizing production outputs and shipments, in the presence of transportation costs. They utilize the equivalence between the set of stationary points of a dynamical system and the set of solutions to the associated variational inequality problem to explore the underlying dynamics

Source

Article of periodic

published at : The Annals of regional science / ISSN 0570-1864

Editor : Springer, Berlin - ALLEMAGNE (1967)

Millesime : 1994, vol. 28, no3 [pp. 263-283]

Bibliographic references : 36 ref.

Collation : Illustration ;

Language

Anglais

Localisation

Laboratoire INTERGEO - Paris

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1995.
Refdoc record number (ud4) : 6354642 : Permanent link - XML version
Powered by Pxxo